MAUDE Adverse Event Report: GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD
Model Number 511211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lead was attempted to be implanted on the left ventricle and was accidentally perforated.

Brand Name
MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key25642009
Report Number2183787-2026-00041
Device Sequence Number18470649
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)251201(17)281201(20)00
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number511211
Device Lot NumberW10468887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale